Advanced search
Start date
Betweenand

Murilo Francisco Tome

CV Lattes GoogleMyCitations ResearcherID


Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

bachelor's in Engenharia Eletrica from Universidade de Taubaté (1982), master in Applied Mathematics from Universidade Estadual de Campinas (1987) and doctorate in Mathematics from University of Strathclyde (1993). Has experience in Mechanical Engineering, acting on the following fields: finite difference, free surface flows, marker-and-cell, navier-stokes equations and viscoelastic flows; Currently is Associate Editor of the Journal Computers & Fluids. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated December 07, 2019
Total / Available in English
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (5)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications5
Citations30
Cit./Article6.0
Data from Web of Science

CRUZ, PEDRO A.; TOME, MURILO F.; STEWART, IAIN W.; MCKEE, SEAN. A numerical method for solving the dynamic three-dimensional Ericksen-Leslie equations for nematic liquid crystals subject to a strong magnetic field. Journal of Non-Newtonian Fluid Mechanics, v. 165, n. 3-4, p. 143-157, . Web of Science Citations: 5.

TOME, MURILO F.; SILVA, RENATO A. P.; OISHI, CASSIO A.; MCKEE, SEAN. Numerical Solution of the Upper-Convected Maxwell Model for Three-Dimensional Free Surface Flows. COMMUNICATIONS IN COMPUTATIONAL PHYSICS, v. 6, n. 2, p. 367-395, . Web of Science Citations: 11.

CRUZ, PEDRO A.; TOME, MURILO F.; STEWART, IAIN W.; MCKEE, SEAN. Numerical solution of the Ericksen-Leslie dynamic equations for two-dimensional nematic liquid crystal flows. Journal of Computational Physics, v. 247, p. 109-136, . Web of Science Citations: 6.

MOMPEAN, G.; THAIS, L.; TOME, M. F.; CASTELO, A.. Numerical prediction of three-dimensional time-dependent viscoelastic extrudate swell using differential and algebraic models. COMPUTERS & FLUIDS, v. 44, n. 1, p. 68-78, . Web of Science Citations: 8.

EVANS, J. D.; CUMINATO, J. A.; PALHARES JUNIOR, I. L.; OISHI, C. M.. Numerical study of the stress singularity in stick-slip flow of the Phan-Thien Tanner and Giesekus fluids. Physics of Fluids, v. 31, n. 9, . Web of Science Citations: 0.

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

SILVA, Marcela Alexandra da. Desenvolvimento de um método numérico para simular escoamentos viscoelásticos axissimétricos com superfícies livres. 2005. Dissertação (Mestrado) - Instituto de Ciências Matemáticas e de Computação. Universidade de São Paulo (USP). São Carlos.

SIQUIERI, Ricardo da Silva. Análise e implementação de modelos não newtonianos no sistema FreeFlow-2D. 2002. Dissertação (Mestrado) - Instituto de Ciências Matemáticas e de Computação. Universidade de São Paulo (USP). São Carlos.

CRUZ, Pedro Alexandre da. Solução numérica de escoamentos de cristais líquidos nemáticos. 2011. Tese (Doutorado) – Instituto de Ciências Matemáticas e de Computação. Universidade de São Paulo (USP). São Carlos.

TASSO, Italo Valença Mariotti. Simulação de membranas viscosas. 2013. Tese (Doutorado) – Instituto de Ciências Matemáticas e de Computação. Universidade de São Paulo (USP). São Carlos.

PAULO, Gilcilene Sanchez de. Solução numérica do modelo PTT para escoamentos viscoelásticos com superfícies livres. 2006. Tese (Doutorado) – Instituto de Ciências Matemáticas e de Computação. Universidade de São Paulo (USP). São Carlos.

SILVA, Renato Aparecido Pimentel da. Solução numérica do modelo de Maxwell para escoamentos tridimensionais com superfícies livres. 2007. Dissertação (Mestrado) - Instituto de Ciências Matemáticas e de Computação. Universidade de São Paulo (USP). São Carlos.

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: